# SDR ASOA03691

- Difficulty date: December 28, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0053R10B6SNF
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 'A' CHECK IN MCN, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE CLEANED THE PASSENGER DOOR EMERGENCY LIGHT CONNECTOR.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
